Posted 9/25/2007 7:09 PM (GMT -6)
Are you sure its just the skin or your muscles too? I was also thinking in addition to electrolyte problems during travel mentioned above that maybe your back may be causing some tension. My legs and arms get rock hard when my fibro is bad and my back is bad, also my skin is very thick and dry due to endocrine problems. The only time I had what I think you describe is when I had an allergic reaction, like really fast, due to a yellow fly bite and my whole leg swelled up. I hope you figure it out, it sounds disturbing. Will be thinking of you and praying for you to be better.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments